# SDR UIEA2017090501603

- Difficulty date: October 8, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316F
- Aircraft serial: 27615
- Aircraft time: 82,978 hours, 17,379 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Seal
- Part number: S700S13101
- Condition: Torn
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 NACELLE INTERIOR SURFACE, UPPER FWD SEAL FOUND TORN.  THE SEAL WAS REMOVED AND REPLACED IAW SRM 51-40-02, REV 29.
